# SDR DALA2024120311420

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 80,632 hours, 10,444 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Line
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3353 - MISC/DE - INTO ATL DUE TO GREEN HYDRAULIC SYS LEAK ECAM INDICATION. CORRECTIVE ACTION: REPLACED #2 ENGINE GREEN HYDRAULIC PRESSURE LINE AND HYDRAULIC FILTER AND SERVICED SYSTEM. OPS AND LEAK CHECK GOOD. (6352484)
